# SDR DALA2025120208780

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 35,823 hours, 13,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK FOUND EMERGENCY LIGHTS BETWEEN 28-32 INOPERATIVE.  TROUBLESHOT IAW FIM 33-50-00-810-801.  FOUND POWER SUPPLY DEFECTIVE. R & R THE POWER SUPPLY IAW AMM 33-51. OPS CHKD GOOD.
